# SDR MASA200600118

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,248 hours, 8,855 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3904
- Condition: Faulted
- Location: Spoilers
- Part time: 4,500 hours, 3,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7196 GSP - FLIGHT SPOILER FAULT.  MAINTENANCE REMOVED AND REPLACED RT FLT SPOILER OB PCU.
